# SDR 97ZZZX210

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N58267
- Make and model: Hughes 369D
- Aircraft serial: 390473D
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 369H60024
- Condition: Cracked
- Location: Rt Aft
- Component: 369H600152
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT INSPECTION, A CRACK WAS DETECTED EMANATING FROM THE BRACE LOWER ATTACH HOLE EXTENDING 3 INCHES UPWARD TOWARD THE DAMPER ATTACH POINT.  RECOMMEND REMOVING BRACE FROM STRUT AND INSPECTING BOLT HOLES EVERY 100 HRS.
